MathSciNet Relay Station
MathSciNet bibliographic data
MR1958069 (2003m:76020) 76B15 (76M25)
Liao, Shi-Jun; Cheung, Kwok Fai Homotopy analysis of nonlinear progressive waves in deep water. J. Engrg. Math. 45 (2003), no. 2, 105–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement